# SDR YENA201905070263

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 48,918 hours, 17,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 679, LAS-LGB. DURING PREFLIGHT NR 1 FA NOTICED EMER EXIT LIGHT ON FWD BULKHEAD PORT SIDE MISSING COVER; INSTALLED NEW COVER LENS ON FWD BULKHEAD ROW 1 AS REQUIRED.
